Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6107 Publications


2021 | Journal Article | IST-REx-ID: 8999 | OA
Avila K, Hof B. Second-order phase transition in counter-rotating taylor-couette flow experiment. Entropy. 2021;23(1). doi:10.3390/e23010058
View | Files available | DOI | PubMed | Europe PMC
 

2021 | Thesis | IST-REx-ID: 8934
Goharshady AK. Parameterized and algebro-geometric advances in static program analysis. 2021. doi:10.15479/AT:ISTA:8934
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 177 | OA
Browning TD, Sawin W. A geometric version of the circle method. Annals of Mathematics. 2020;191(3):893-948. doi:10.4007/annals.2020.191.3.4
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
Browning TD, Heath Brown R. Density of rational points on a quadric bundle in ℙ3×ℙ3. Duke Mathematical Journal. 2020;169(16):3099-3165. doi:10.1215/00127094-2020-0031
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 5681 | OA
Hikaru I, Wojtan CJ, Thuerey N, Igarashi T, Ando R. Simulating liquids on dynamically warping grids. IEEE Transactions on Visualization and Computer Graphics. 2020;26(6):2288-2302. doi:10.1109/TVCG.2018.2883628
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices I: Local law and the complex Hermitian case. Communications in Mathematical Physics. 2020;378:1203-1278. doi:10.1007/s00220-019-03657-4
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt J, Erdös L, Krüger TH, Schröder DJ. Correlated random matrices: Band rigidity and edge universality. Annals of Probability. 2020;48(2):963-1001.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen EA, Maas J. Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics. 2020;178(2):319-378. doi:10.1007/s10955-019-02434-w
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis K, Gerencser M. On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift. Electronic Journal of Probability. 2020;25. doi:10.1214/20-EJP479
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6488 | OA
Cipolloni G, Erdös L. Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application. 2020;9(3). doi:10.1142/S2010326320500069
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications